# SDR ASOA2012111602477

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,276 hours, 19,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK 3 INOPERATIVE.  R & R EMERGENCY BATTERY PACK NR 3 IAW AMM 33-51-04.  OPS CHECKED GOOD, ACFT OK FOR SERVICE.
